# SDR DALA2024091108928

- Difficulty date: September 9, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 100,250 hours, 25,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6804 CORROSION AFT CARGO BAY FITTING 1360+16 RBL 23. CORRECTIVE ACTION: REMOVED AND REPLACED FITTING LOCATED AFT CARGO STA 1360 + 16 RBL 23 IAW B757-200 SRM 51-40-02-0G AND BOEING DWG. (0549317)
